RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 1, Pages 16–25 (Mi mz2556)  

On Polynomials of Special Form over a Finite Field of Odd Characteristic Attaining the Weil Bound

L. A. Bassalygo, V. A. Zinov'ev

Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: An explicit construction of polynomials over a finite field of odd characteristic, for which the absolute value of trigonometric sums attains the Weil bound, is based on the construction of cyclic matrices of given rank. Dickson polynomials of the second kind play an essential role in the study of such matrices.

DOI: https://doi.org/10.4213/mzm2556

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:1, 14–22

Bibliographic databases:

UDC: 512.624
Received: 06.04.2004

Citation: L. A. Bassalygo, V. A. Zinov'ev, “On Polynomials of Special Form over a Finite Field of Odd Characteristic Attaining the Weil Bound”, Mat. Zametki, 78:1 (2005), 16–25; Math. Notes, 78:1 (2005), 14–22

Citation in format AMSBIB
\Bibitem{BasZin05}
\by L.~A.~Bassalygo, V.~A.~Zinov'ev
\paper On Polynomials of Special Form over a Finite Field of Odd Characteristic Attaining the Weil Bound
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 1
\pages 16--25
\mathnet{http://mi.mathnet.ru/mz2556}
\crossref{https://doi.org/10.4213/mzm2556}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2244865}
\zmath{https://zbmath.org/?q=an:1127.11080}
\elib{https://elibrary.ru/item.asp?id=9155851}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 1
\pages 14--22
\crossref{https://doi.org/10.1007/s11006-005-0094-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231924500002}
\elib{https://elibrary.ru/item.asp?id=13473912}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944436229}


Linking options:
  • http://mi.mathnet.ru/eng/mz2556
  • https://doi.org/10.4213/mzm2556
  • http://mi.mathnet.ru/eng/mz/v78/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:106
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021